Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I think Parnate is making me actually worse.. Sailboat77

Posted by europerep on January 6, 2011, at 6:19:55

In reply to Re: I think Parnate is making me actually worse.., posted by Sailboat77 on January 5, 2011, at 18:07:51

Yeah, I too have thought about augmenting, but it would seem pointless to augment a drug that doesn't work at all, or that makes things even worse, I guess.. maybe it's my only option though..

I think when parnate is somewhat effective, augmenting it or raising the dosage above the usual dose range can actually be a good thing, at least according to what I've read...

how was ECT for you, esp. in terms of side-effects?

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:europerep thread:975831
URL: http://www.dr-bob.org/babble/20101231/msgs/976007.html